Composition : Aceclofenac 50mg + Paracetamol 125mg Suspension
Packing : 60 ml
Price : Rs.Quick Enquiry
It is providing relief from the pain. It's made up of two medications: aceclofenac and paracetamol. These drugs function by interfering with the action of chemical messengers that cause pain, heat, and inflammation (redness and swelling). Suspension helps both infants and children lower their body temperature (fever) and minimize discomfort and inflammation (redness and swelling). This Suspension acts by inhibiting the function of a chemical messenger that has been linked to the development of fever and inflammation.
This drug can also be used to treat excessive body temperatures. Paracetamol, another active ingredient in addition to Aceclofenac, reduces your child's body temperature by blocking chemical messengers in the brain that signal a rise in body temperature. This Suspension is also used to relieve pain, inflammation, and edoema in disorders that affect the joints and muscles for a brief period of time. Rheumatoid arthritis, muscle pain, back pain, osteoarthritis, toothache, and ear and throat pain are among the disorders for which this suspension is prescribed.
If your child is allergic to any drug or product or has a history of heart issues, birth defects, liver disease, kidney disease, lung disease, or bleeding condition, tell your doctor before giving him or her Aceclofenac and Paracetamol Suspension. This information is crucial for dose adjustments and treatment planning for your child.
When giving this drug to your kid, stick to the indicated dose, time, and method. It can be taken before or after meals orally. However, it is advisable to administer this medication to your child after meals to avoid the possibility of an upset stomach. Make it a habit to give it at a set time each day so that it becomes a part of your child's daily routine and they don't miss a dose.
Aceclofenac + Paracetamol Suspension Side Effects
After taking this medicine, your kid may have nausea, vomiting, abdominal pain, loss of appetite, heartburn, and diarrhea. These adverse effects are just transitory and will go away as your child's body adjusts to the medication. If they persist or become unpleasant to your kid, see your child's doctor as soon as possible.
Get Quality Aceclofenac and Paracetamol Suspension
Unibyte Kids is an ISO-certified firm with multiple certifications including WHO and GMP. Bringing the greatest range of Pharma syrup, oral suspensions, and drops for newborns and teenage children usage is a specialization, with careful quality control by qualified specialists utilizing the newest modern technology and methodologies. For the PCD Pharma Franchise company and third-party manufacturing services in India, we are delivering the top quality Aceclofenac and Paracetamol Suspension for the kids